View Single Post
  #1  
Old 04-05-2012, 04:54 PM
ardnaann ardnaann is offline
Junior Member
 
Join Date: Apr 2012
Posts: 1
Default Surprpising experience with Ranexa

I very recently was prescribed Ranexa by my Cardiologist. I took the medication as directed, one pill - 500 mg in the A.M and one 500 mg pill in the P.M. I did this for four and one-half (4 1/2) days. I felt fine . Noticed no difference whatsoever. I had read the indications about side effects. No where did I see anything to do with driving a car. On the fourth day I had a long trip to my GP (he is located 42 miles one way, away). I started almost immediately weaving in my own lane and a few times ran over the right side fog line and several times over the middle yellow line including a double yellow line. I kept wondering what was wrong. I "felt" fine otherwise. At the doctors, I had a magazine "slip" out of my hand a couple times, I tried to write a note and it was completely illegible - than I thought that perhaps I was actually having a stroke. When I saw the Dr. and told him all this, and showed him my note pad, he said to STOP the Ranexa immediately. I was having side effects to the Ranexa. I had no choice but to drive myself home after our office visit was concluded. Again, but more exaggerated and more often I experienced what I had on the way over. Talk about scary!!! In my mind I was fine but my body took over and I was not fine. I did not drive for a couple days and I am alright now. Have to find out what is nextom so far as my next medication. Needless to say, I am slightly "gun shY". Read and then read some more.And for God Sakes, DO NOT stay on the highway as I foolishly did.http://www.iddb.org/forums/images/smilies/confused.gif
Reply With Quote